# SDR SWIA200515959

- Difficulty date: December 4, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 4,699 hours, 3,004 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Slats
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SLAT FAULT STATUS MESSAGE.  REPLACED BOTH SLAT DISCONNECT SENSORS IN LEFT WING IAW CRJ 700 27-81-39.  OPERATIONAL CHECK GOOD.
